# SDR DALA2024032303686

- Difficulty date: March 20, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 33,928 hours, 13,009 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Part serial: UNKNOWN
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3805 -ATB- DUE LEFT ENGINE TO STALLS AND SURGE AFTER TAKEOFF WITH FLAMES REPORTED FROM EXHAUST. CORRECTIVE ACTION: PERFORMED BORESCOPE AND FOUND DAMAGE TO COMPRESSOR BLADES. REPLACED LEFT ENGINE. (LP 5803228, 5803231)
